American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Stephen S.-T. Yau. Topological types and multiplicities of isolated quasi-homogeneous surface singularities. Bull. Amer. Math. Soc. 19 (1988) 447-454. MR 935021.
Abstract, references, and article information   
View Article: PDF

[2] Stephen S.-T. Yau. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. 9 (1983) 235-239. MR 707965.
Abstract, references, and article information   
View Article: PDF

[3] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF

[4] Stephen Shing-Toung Yau. On almost minimally elliptic singularities. Bull. Amer. Math. Soc. 83 (1977) 362-364. MR 0432912.
Abstract, references, and article information   
View Article: PDF

[5] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[6] Walter D. Neumann. Cyclic suspension of knots and periodicity of signature for singularities. Bull. Amer. Math. Soc. 80 (1974) 977-981. MR 0358797.
Abstract, references, and article information   
View Article: PDF

[7] Oscar Zariski. Some open questions in the theory of singularities. Bull. Amer. Math. Soc. 77 (1971) 481-491. MR 0277533.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1